# SDR AALA202312115397

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 21,818 hours, 9,043 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D DOOR DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT FOR AALA202312085397: PERFORMED OPERATIONAL CHECK AND FOUND WITHIN LIMITS PER CMM 25-40-64. **(CLOSED).
